Have Pediatric Questions? Ask a Pediatrician.
Thank you for your question.
I am Dr. Su S. and I will try my best to help you.
How is her body weight?
How many times did she get such dose?
Why is she getting it?
Does she have any symptom?
Thank you for the input.I am sorry for her condition.The effect of overdose varies individually.There can be abdominal pain, nausea, vomiting.Those are common symptoms.As she has not got any further dose in 24 hours, you can wait & watch.Symptoms may not be severe.Please try to keep her well hydrated.Milk, fluid can be given.If necessary for fever/ pain, you can give Tylenol, instead.If she develops vomiting, severe pain in abdomen, you need to take her to doctor.I hope this information will be helpful.If you have any query, please feel free to ask.If you are happy with my answer please click on the Excellent/Good rating. Wish her healthy life.Regards.
You are always welcome.If you are happy with my answer please click on the Excellent/Good rating. Wish her healthy life.Warm Regards.